# SDR DALA2025111308321

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NR 1 L/E AREA SKIN DENTED BETWEEN RIB 5 AND RIB 8.   PERFORMED DENT FILLER REPAIR AT SLAT NR 1 TOP SKIN NOSE SECTION IAW  SRM TASK 57-40-00-300-106. (1301315).
